# SDR CALA9701115

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbonded
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT WING TRAILING EDGE INBOARD FOREFLAP DISBONDED AT INBOARD EDGE OF LOWER SURFACE.  A HOT BOND REPAIR WAS ACCOMPLISHED IAW ENGINEERING WORK ORDER 97-0630.
